# SDR AALA200802712

- Difficulty date: October 9, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Aircraft time: 25,233 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P4010049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO  SEAT MOUNTED EMERGENCY LIGHT AT SEAT 32D INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR SEAT MOUNTED EMERGENCY LIGHT AT SEAT 32D. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
